# SDR DALA2023072906150

- Difficulty date: July 28, 2023
- Submitted: July 29, 2023
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 97,961 hours, 44,922 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 667, CORROSION ON INTERCOSTAL BTW STA 1420 - 1440 , RBL11 ALSO BTW STA 1500-1520, S-30 TO S-29R AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: INTERCOSTAL BTW STA 1420 - 1440, RBL11 ALSO BTW STA 1500-1520, S-30 TO S-29R AT AFT CARGO COMPARTMENT WERE REPLACED PER B757-200 SRM 51-40-02-0G PAR . 7 (D) AND PAR. 4 (B) (LP 2889483)
